RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1999, Volume 35, Number 5, Pages 643–648 (Mi de9914)  

Ordinary Differential Equations

On the asymptotic behavior of linear systems with variable parameters and with aftereffect

V. B. Kolmanovskii, N. P. Kosareva

Moscow State Institute of Electronics and Mathematics

Full text: PDF file (809 kB)

English version:
Differential Equations, 1999, 35:5, 647–652

Bibliographic databases:
UDC: 517.929
Received: 28.04.1998

Citation: V. B. Kolmanovskii, N. P. Kosareva, “On the asymptotic behavior of linear systems with variable parameters and with aftereffect”, Differ. Uravn., 35:5 (1999), 643–648; Differ. Equ., 35:5 (1999), 647–652

Citation in format AMSBIB
\Bibitem{KolKos99}
\by V.~B.~Kolmanovskii, N.~P.~Kosareva
\paper On the asymptotic behavior of linear systems with variable parameters and with aftereffect
\jour Differ. Uravn.
\yr 1999
\vol 35
\issue 5
\pages 643--648
\mathnet{http://mi.mathnet.ru/de9914}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1735663}
\transl
\jour Differ. Equ.
\yr 1999
\vol 35
\issue 5
\pages 647--652


Linking options:
  • http://mi.mathnet.ru/eng/de9914
  • http://mi.mathnet.ru/eng/de/v35/i5/p643

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:40
    Full text:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019